# SDR UIEA2023123001048

- Difficulty date: December 29, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 112,754 hours, 19,632 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Cable
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK. CAPTAIN'S LOCALIZER INOP, RIGHT HAND ILS ON DEFFERAL( REMOVED & REPLACED RIGHT HAND ILS COAX CABLE AND CONNECTIONS PER SWPM 20-51-05 & OPS TEST OK PER AMM 34-31-00/501. AUTOLAND UNIQUE GROUND TEST PASSED PER AMM 22-10-00/501. CLEARED DMI 199943. REMOVED & REPLACED LEFT ILS TRANCEIVER ON LOAN FROM ASIANA PART (PN# 822-0282-120 SN# 4318)  )
